American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 31 of 31 found      Go to page: 1 2

[31] Joseph A. Wehlen. Cohomological dimension and global dimension of algebras . Proc. Amer. Math. Soc. 32 (1972) 75-80. MR 0291226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 31 of 31 found      Go to page: 1 2